# SDR ASAA2018111306803

- Difficulty date: November 10, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 25,491 hours, 7,449 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED. RAN CHECKLIST. EXTINGUISHES ON MASTER CAUTION RESET. TEMP CONTROL APPEARS NORMAL. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 848 AND PZTC BITE PROCEDURE REF FIM 21-62 TASK 801. TEST PASSED. RAN BOTH PACKS, OPS NML. ETOPS GND VERIFICATION GOOD.
